MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 8X18IN 2-0 S/A CP-2 CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 8X18IN 2-0 S/A CP-2 CR; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J762D
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts have been made to retrieve the device.To date, the device has not been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.Additional information was requested and the following was obtained: was the needle removed from the patient during the same procedure? yes.What is the condition of the patient? no issues.What tissue/location was suturing when needle came off occurred? knee.Procedure name and date? total knee.
 
Event or Problem Description
It was reported that a patient underwent a total knee on (b)(6) 2020, and suture was used.The needle made one pass into the skin and the needle came off.This happened before the surgeon gave it a good pull.The needle was not wedged on very good.There were no patient consequences reported.Additional information was requested.

Brand Name
VCL CT BRD UD 8X18IN 2-0 S/A CP-2 CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10732328
Report Number2210968-2020-08314
Device Sequence Number11591316
Product Code GAM
UDI-Device Identifier10705031042810
UDI-Public10705031042810
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberJ762D
Device Catalogue NumberJ762D
Device Lot NumberQBMHDK
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2020
Initial Report FDA Received Date10/26/2020
Patient Sequence Number1